# SDR SIMA201018205

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 18,994 hours, 17,479 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE SHEAR CLIP AT FRAME 65 CORRODED AT CARGO DOOR CUTOUT LOWER CORNER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED SHEAR CLIP AT CARGO DOOR CUTOUT LOWER CORNER AT FRAME 65 IAW EO EM-53MR-1129.  THE AIRCRAFT WAS RETURNED TO SERVICE.
